# SDR YENA2023122101621

- Difficulty date: December 18, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 01506
- Aircraft time: 81,304 hours, 29,647 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#927, EWR-MCO. 'INFLIGHT REPORTED ODOR THAT INTENSIFIED DURING APPROACH & LANDING STARTING IN REAR MOVING FORWARD IN CABIN CAUSING BURNING EYES AND NOSE; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION A ISOLATED FAULT TO TYPE 10(A), 1C PER TSM 05-50-00-810-085B/ TSM 05-50-00-810-085-D. AIRCRAFT IS OK FOR SERVICE.'
